Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 336, NWS Atlanta, GA

August 20, 2020Jasper County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 20, 2020, 4:22 PM EDT for Jasper County, Georgia. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2020, 4:22 PM EDT (20:22 UTC)
Expired
Aug 20, 2020, 4:45 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Jasper County, GA

The radar

The Robins AFB radar (KJGX), 79 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 4:45 PM EDTTSTM WND DMG1 Nnw Monticello, GAA TREE WAS REPORTED DOWN ON POST ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
179 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

718 
WUUS52 KFFC 202022
SVRFFC
GAC159-202045-
/O.NEW.KFFC.SV.W.0336.200820T2022Z-200820T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
422 PM EDT Thu Aug 20 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  East central Jasper County in central Georgia...

* Until 445 PM EDT.

* At 422 PM EDT, a severe thunderstorm was located near Monticello,
  moving northwest at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Monticello and Shady Dale. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3336 8354 3331 8354 3326 8360 3330 8374
      3341 8368 3344 8354 3339 8354 3337 8353
TIME...MOT...LOC 2022Z 138DEG 11KT 3331 8359 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 3:32 PM EDT, 50 minutes earlier.

Area forecast discussion, Aug 20, 3:32 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
332 PM EDT Thu Aug 20 2020

.SHORT TERM /Tonight through Friday Night/...
Primary concerns in the short term are heavy rain and
strong/severe storms. Unlike my thoughts yesterday at this time,
convection quite vigorous with isolated hail and damaging wind
threat over middle GA.  Mid and upper level vertical wind shear
not terrible for August with 500mb/300mb winds of 20kts/30kts.
Diffluent/divergent flow enhancing vertical motion over SW and
middle GA. SBCAPE around 3000 J/kg along and north of I-20 ahead
of developing line of storms, which is more than what I would have
guessed with temps in the mid 80s at best. Convection should
spread slowly north through the evening and will likely persist
past midnight.

Another round of convection expected starting mid-afternoon
Friday. Similar pattern with nearly stationary upper low to the
west and weak southerly flow. PoPs near categorical again and
expected to persist through much of the evening.

SNELSON

.LONG TERM /Saturday through Thursday/...
Saturday looks to be yet another wet day across the area, though it
is forecast to be the beginning of a pattern shift as the core of
the PV anomaly to our west lifts through the area during the day.
Forecast bulk shear is decent in the GFS/Euro, less so in the
NAM, and some instability will exist, especially as slightly
colder core of the 500 mb low moves past the CWA. Limiting factor
may actually be surface heating, though I'm surprised to be typing
that in Georgia in August, with forecast highs currently in the
low to mid 80s. Definitely not expecting any kind of widespread
severe coverage, but can't rule out an isolated severe storm on
this day that may be a bit more persistent than our typical summer
straight up, straight back down type of storms.

By Sunday the trough slower begins to dissipate as is gets
squeezed between western ridge and another ridge moving in from
the east Atlantic. Tropical airmass will still be in place, so
still expect to be able to squeeze some more moisture out of the
atmosphere these days with decent PoP chances each day. The lack
of any strong upper- level system coming in to replace our
departing trough will be an opportunity for the tropics to enter
the forecast on Tuesday.

Speaking of, if you had "dueling tropical systems in the Gulf of
Mexico" on your 2020 bingo card, the 12Z operational GFS says you
may be in luck! In all seriousness, the forecast beyond Monday is
fraught with uncertainty in part because of two different tropical
depressions, TD 13 in the MDR of the Atlantic, and TD 14 in the
Caribbean, both forecast to become named systems Laura and Marco
(order dependent on who wins the race). Both the track and intensity
of these systems will have large impacts on the overall forecast as
well as magnitude of any impacts, though given two potential systems
in the gulf, it is hard to argue any other scenario that doesn't
have some form of tropical moisture impacting the CWA through mid
next week. As for TD 13, current NHC forecast brings it the closest
to the CWA, and model consensus certainly favors a track near the
Keys/Everglades into the eastern Gulf before a more northward turn
around the edge of a high pressure over western Atlantic that has
been drifting west and will be a large portion of the steering
current for the system. TD 14 is expected to make a northward turn
soon, slow down a bit, and travel over the Yucatan, before moving
into the western Gulf, with the slower forward speed allowing TD 13
to catch up a bit. However, to emphasize for the 100th time in this
AFD, there is still substantial uncertainty this far out, amplified
by having two tropical systems potentially this close together.
Forecasted PoPs account for this by keeping out any likely chances
until more is known about the exact tracks. Please stayed tuned to
the latest forecasts for these via both us and our colleagues at
the National Hurricane Center.

Lusk

&&

.AVIATION...
18Z Update...
Scattered SHRA/TSRA again today with enough coverage to warrant
TEMPO 19-23Z then prevailing -SHRA 23Z-06Z. IFR stratus likely to
develop 10Z-13Z similar to this morning with another round of
SHRA/TSRA later in the afternoon Friday. Sfc winds remain light E
less than 6kts thru the forecast except gusty near TSRA.

//ATL Confidence...18Z Update...
Low-Medium confidence on IFR cig development
Medium confidence on SHRA/TSRA timing
High confidence on all other elements

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  82  68  82 /  70  80  70  60
Atlanta         69  81  69  81 /  80  70  70  60
Blairsville     65  75  64  76 /  60  80  70  70
Cartersville    69  83  68  83 /  70  80  70  60
Columbus        70  85  69  84 /  80  70  60  60
Gainesville     69  80  67  80 /  70  80  70  60
Macon           70  84  69  82 /  70  70  60  60
Rome            69  83  68  83 /  70  70  70  60
Peachtree City  69  82  68  81 /  80  70  70  60
Vidalia         72  85  71  83 /  50  70  60  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....Lusk
AVIATION...SNELSON
Hazardous weather outlook, Aug 20, 11:48 AM EDT, 4 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1148 AM EDT Thu Aug 20 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1148 AM EDT Thu Aug 20 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Numerous to widespread thunderstorms are forecast this afternoon
and evening across north and central Georgia, and some
thunderstorms will persist overnight. A few storms could be
strong to severe. The main threats will be strong to damaging
winds, locally heavy rainfall, hail, and cloud-to-ground
lightning. There is also an increased risk of flash flooding,
mainly across north Georgia.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Numerous thunderstorms are expected Friday and Saturday across
the forecast area. Scattered thunderstorms are forecast Sunday
through Wednesday. A few storms could be strong to severe each
day, with strong to damaging winds, locally heavy rainfall, hail,
and cloud-to-ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 20, 3:32 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
332 PM EDT Thu Aug 20 2020

GAZ096-107-109-202000-
Bleckley GA-Dodge GA-Pulaski GA-
332 PM EDT Thu Aug 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BLECKLEY...
NORTHWESTERN DODGE AND PULASKI COUNTIES UNTIL 400 PM EDT...

At 332 PM EDT...a strong thunderstorm was near Baileys Park, or 8
miles east of Hawkinsville...moving northwest at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cochran, Hawkinsville, Dubois, Gresston, Paulk, Empire, Mobley
Crossing, Hartford, Roddy, Pulaski State Prison and Baileys Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3227 8320 3218 8335 3225 8349 3238 8347
      3242 8328
TIME...MOT...LOC 1932Z 132DEG 17KT 3226 8333

WIND...40MPH
Special weather statement, Aug 20, 3:44 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT Thu Aug 20 2020

GAZ056-058-059-070>072-081-082-202015-
Butts GA-Lamar GA-Monroe GA-Bibb GA-Crawford GA-Jones GA-Jasper GA-
Spalding GA-
344 PM EDT Thu Aug 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BUTTS...EASTERN LAMAR...
MONROE...WESTERN BIBB...NORTHWESTERN CRAWFORD...NORTHWESTERN JONES...
SOUTHWESTERN JASPER AND SOUTHEASTERN SPALDING COUNTIES UNTIL 415 PM
EDT...

At 343 PM EDT...a line of strong thunderstorms was along a line
extending from near Jarrell Plantation to near Forsyth to Sandy
Point...and moving northwest at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Barnesville, Jackson, Forsyth, Monticello, Flovilla, Culloden,
Wayside, Round Oak, Russellville, Blount, McElheneys Crossroads,
Collier, Juliette, Johnstonville, Bolingbroke, Goggins, Dames Ferry,
Berner, Brent and Musella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3279 8411 3326 8414 3333 8370 3309 8355
      3293 8380 3272 8391
TIME...MOT...LOC 1943Z 143DEG 27KT 3312 8371 3307 8396 3276 8394

WIND...40MPH
Special weather statement, Aug 20, 3:46 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 PM EDT Thu Aug 20 2020

GAZ097-202015-
Laurens GA-
346 PM EDT Thu Aug 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR LAURENS COUNTY UNTIL 415 PM
EDT...

At 345 PM EDT...a strong thunderstorm was near Lowery, or 12 miles
south of Dublin...moving southeast at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lowery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3239 8298 3250 8291 3247 8273 3232 8277
      3227 8290
TIME...MOT...LOC 1945Z 298DEG 8KT 3236 8285

WIND...40MPH
Special weather statement, Aug 20, 3:58 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
358 PM EDT Thu Aug 20 2020

GAZ079-080-091-202030-
Taylor GA-Marion GA-Talbot GA-
358 PM EDT Thu Aug 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TAYLOR...NORTHEASTERN
MARION AND TALBOT COUNTIES UNTIL 430 PM EDT...

At 358 PM EDT...a strong thunderstorm was over Mauk, or 10 miles west
of Butler...moving north at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Talbotton, Junction City, Geneva, Baldwinville, Charing, Oakland,
Olive Branch, Po Biddy Crossroads, Mauk, Howard, Marion Estates,
Prattsburg, Big Lazer Creek Wma, Wesley Church and Carsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3242 8433 3247 8457 3270 8462 3278 8440
      3268 8420
TIME...MOT...LOC 1958Z 188DEG 16KT 3253 8442

WIND...40MPH
Special weather statement, Aug 20, 4:03 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
403 PM EDT Thu Aug 20 2020

GAZ083-095-096-105-107-109-202030-
Dooly GA-Houston GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
403 PM EDT Thu Aug 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOOLY...SOUTHEASTERN
HOUSTON...BLECKLEY...NORTHWESTERN DODGE...SOUTHERN TWIGGS AND
NORTHERN PULASKI COUNTIES UNTIL 430 PM EDT...

At 403 PM EDT...a line of strong thunderstorms was along a line
extending from Roddy to near Pulaski State Prison to near
Tippettville...and moving north at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cochran, Hawkinsville, Unadilla, Pinehurst, Hayneville, Browndale,
Tarversville, Empire, Mobley Crossing, Elko, Mock Springs, Roddy,
Baileys Park, Royal, Ocmulgee Public Fishing Area, Paulk, Goldsboro,
Cary, Pulaski State Prison and Porter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3206 8369 3224 8386 3255 8354 3255 8321
      3254 8320 3234 8317 3226 8343
TIME...MOT...LOC 2003Z 161DEG 18KT 3237 8325 3235 8346 3212 8368

WIND...40MPH
Special weather statement, Aug 20, 4:11 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
411 PM EDT Thu Aug 20 2020

GAZ049-058>060-071-072-202045-
Butts GA-Morgan GA-Putnam GA-Monroe GA-Jones GA-Jasper GA-
411 PM EDT Thu Aug 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...SOUTHEASTERN
MORGAN...NORTHWESTERN PUTNAM...NORTHEASTERN MONROE...NORTHWESTERN
JONES AND JASPER COUNTIES UNTIL 445 PM EDT...

At 411 PM EDT...a line of strong thunderstorms was along a line
extending from near Phoenix to near Monticello to Juliette...and
moving northwest at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Eatonton, Monticello, Shady Dale, Harmony, Berner, Godfrey, Willard,
Rock Eagle 4-H Center, Central Georgia Experiment Stn, Calvin,
Hillsboro, McElheneys Crossroads, Juliette, Adgateville and Plant
Scherer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3353 8330 3339 8371 3316 8393 3305 8381
      3320 8356 3338 8327
TIME...MOT...LOC 2011Z 142DEG 10KT 3340 8330 3330 8364 3311 8380

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 8:07 PM EDTFlash Flood WarningFFCCoweta, Heard6 hr
Aug 19, 8:14 PM EDTSpecial Weather StatementFFCGreene31 min
Aug 19, 8:23 PM EDTSpecial Weather StatementFFCTaliaferro37 min
Aug 19, 8:53 PM EDTRiver Flood WarningFFCForsyth, Fulton5 hr
Aug 19, 8:54 PM EDTSpecial Weather StatementFFCPutnam36 min
Aug 19, 9:30 PM EDTSpecial Weather StatementFFCPutnam30 min
Aug 19, 9:53 PM EDTSpecial Weather StatementFFCBibb37 min
Aug 19, 11:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
Aug 19, 11:52 PM EDTSpecial Weather StatementFFCBaldwin, Hancock23 min
Aug 20, 12:16 PM EDTSpecial Weather StatementFFCBanks29 min
Aug 20, 1:41 PM EDTSpecial Weather StatementFFCCrawford34 min
Aug 20, 2:04 PM EDTSpecial Weather StatementFFCWebster26 min
Aug 20, 2:13 PM EDTSpecial Weather StatementFFCTroup32 min
Aug 20, 2:18 PM EDTSpecial Weather StatementFFCTwiggs27 min
Aug 20, 2:27 PM EDTSpecial Weather StatementFFCLaurens33 min
Aug 20, 2:44 PM EDTSpecial Weather StatementFFCTwiggs31 min
Aug 20, 2:50 PM EDTSpecial Weather StatementFFCChattahoochee25 min
Aug 20, 2:52 PM EDTSpecial Weather StatementFFCSumter38 min
Aug 20, 2:55 PM EDTSpecial Weather StatementFFCLaurens35 min
Aug 20, 3:03 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee27 min
Aug 20, 3:12 PM EDTSpecial Weather StatementFFCMonroe33 min
Aug 20, 3:21 PM EDTSevere Thunderstorm WarningFFCLaurens24 min
Aug 20, 3:28 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee, Talbot, Taylor32 min
Aug 20, 3:32 PM EDTSpecial Weather StatementFFCPulaski28 min
Aug 20, 3:44 PM EDTSpecial Weather StatementFFCMonroe31 min
Aug 20, 3:46 PM EDTSpecial Weather StatementFFCLaurens29 min
Aug 20, 3:58 PM EDTSpecial Weather StatementFFCTalbot32 min
Aug 20, 4:03 PM EDTSpecial Weather StatementFFCBleckley, Pulaski27 min
Aug 20, 4:11 PM EDTSpecial Weather StatementFFCJasper, Putnam34 min
Aug 20, 4:33 PM EDTSpecial Weather StatementFFCLamar27 min
Aug 20, 4:44 PM EDTSpecial Weather StatementFFCJasper, Morgan31 min
Aug 20, 4:52 PM EDTSpecial Weather StatementFFCMacon, Peach23 min
Aug 20, 5:08 PM EDTSpecial Weather StatementFFCFayette37 min
Aug 20, 5:15 PM EDTSpecial Weather StatementFFCMacon30 min
Aug 20, 5:25 PM EDTSpecial Weather StatementFFCPaulding35 min
Aug 20, 5:31 PM EDTSpecial Weather StatementFFCMontgomery29 min
Aug 20, 5:38 PM EDTFlash Flood WarningFFCDooly, Macon4 hr
Aug 20, 5:44 PM EDTSpecial Weather StatementFFCGordon31 min
Aug 20, 5:54 PM EDTSpecial Weather StatementFFCClarke36 min
Aug 20, 5:57 PM EDTSpecial Weather StatementFFCBartow33 min
Aug 20, 6:00 PM EDTSpecial Weather StatementFFCMontgomery, Toombs30 min
Aug 20, 6:02 PM EDTSpecial Weather StatementFFCDouglas28 min
Aug 20, 6:07 PM EDTSpecial Weather StatementFFCMurray23 min
Aug 20, 6:09 PM EDTSpecial Weather StatementFFCPutnam36 min
Aug 20, 6:27 PM EDTSpecial Weather StatementFFCDouglas33 min
Aug 20, 6:31 PM EDTSpecial Weather StatementFFCGordon29 min
Aug 20, 6:33 PM EDTFlash Flood WarningFFCGordon, Murray6 hr
Aug 20, 6:34 PM EDTSpecial Weather StatementFFCBarrow, Jackson26 min
Aug 20, 6:38 PM EDTSpecial Weather StatementFFCHaralson37 min
Aug 20, 6:44 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler31 min
Aug 20, 6:52 PM EDTFlash Flood WarningFFCMontgomery, Toombs5 hr
Aug 20, 6:58 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson32 min
Aug 20, 7:00 PM EDTSpecial Weather StatementFFCPaulding30 min
Aug 20, 7:04 PM EDTSpecial Weather StatementFFCGilmer26 min
Aug 20, 7:09 PM EDTFlash Flood WarningFFCGilmer6 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.